Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Weakness, spasticity in leg, imbalance, fatigue. Had MRI. Help?

I am doing a case study for school and I have a question. Symptoms are over the past few weeks and have worsened. Weakness, spasticity in the right leg, difficulites with balance, fatigue and malaise . Lab results reveal abnormalities in CSF and MRI brain scan. Diagnosed with MS. Can you describe in detail how the deterioration of nervous system strength and stability causes the physical symptoms.?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
You stated in your query that abnormalities are in C S F & M R I , please upload over this site.
Your next question is , how deterioration of nervous system strength & stability causes the physical symptoms.
History is ambiguous so clearly mention , what do you want to know.
Good luck.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor